# SDR SCNA20251020395S

- Difficulty date: October 8, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 62,498 hours, 28,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN COVER OF EXIT EMERGENCY LIGHT OF DOOR L1.   COVER OF EXIT EMERGENCY LIGHT OF DOOR L1 WAS REPLACED PER B737-800 AMM 33-51-01
